# SDR DALA2016021802609

- Difficulty date: February 17, 2016
- Submitted: April 5, 2016
- Operation: Air carrier
- Aircraft: N989DN
- Make and model: Boeing 717-200
- Aircraft serial: 55067
- Aircraft time: 30,826 hours, 31,284 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Dented
- Location: A/C Pack
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY COMPARTMENT, GROUND AC DUCT LOWER SIDE HAS DENT.
